Ghent University Academic Bibliography

Advanced

Linear systems on a class of anticanonical rational threefolds

Cindy De Volder and Antonio Laface (2014) JOURNAL OF PURE AND APPLIED ALGEBRA. 218(6). p.1095-1106
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
SURFACES, P-3, POINTS
journal title
JOURNAL OF PURE AND APPLIED ALGEBRA
J. Pure Appl. Algebr.
volume
218
issue
6
pages
1095 - 1106
Web of Science type
Article
Web of Science id
000331428800009
JCR category
MATHEMATICS
JCR impact factor
0.474 (2014)
JCR rank
209/312 (2014)
JCR quartile
3 (2014)
ISSN
0022-4049
DOI
10.1016/j.jpaa.2013.11.006
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
5720878
handle
http://hdl.handle.net/1854/LU-5720878
date created
2014-10-13 10:06:20
date last changed
2016-12-19 15:47:30
@article{5720878,
  author       = {De Volder, Cindy and Laface, Antonio},
  issn         = {0022-4049},
  journal      = {JOURNAL OF PURE AND APPLIED ALGEBRA},
  keyword      = {SURFACES,P-3,POINTS},
  language     = {eng},
  number       = {6},
  pages        = {1095--1106},
  title        = {Linear systems on a class of anticanonical rational threefolds},
  url          = {http://dx.doi.org/10.1016/j.jpaa.2013.11.006},
  volume       = {218},
  year         = {2014},
}

Chicago
De Volder, Cindy, and Antonio Laface. 2014. “Linear Systems on a Class of Anticanonical Rational Threefolds.” Journal of Pure and Applied Algebra 218 (6): 1095–1106.
APA
De Volder, C., & Laface, A. (2014). Linear systems on a class of anticanonical rational threefolds. JOURNAL OF PURE AND APPLIED ALGEBRA, 218(6), 1095–1106.
Vancouver
1.
De Volder C, Laface A. Linear systems on a class of anticanonical rational threefolds. JOURNAL OF PURE AND APPLIED ALGEBRA. 2014;218(6):1095–106.
MLA
De Volder, Cindy, and Antonio Laface. “Linear Systems on a Class of Anticanonical Rational Threefolds.” JOURNAL OF PURE AND APPLIED ALGEBRA 218.6 (2014): 1095–1106. Print.